Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1984, Volume 170, Pages 77–85 (Mi tm2195)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear means of Fourier series and integrals and the rate of their convergence

Ya. S. Bugrov
Full-text PDF (786 kB) Citations (2)
Bibliographic databases:
UDC: 517.52
Language: Russian
Citation: Ya. S. Bugrov, “Linear means of Fourier series and integrals and the rate of their convergence”, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Collection of articles, Trudy Mat. Inst. Steklov., 170, 1984, 77–85; Proc. Steklov Inst. Math., 170 (1987), 83–94
Citation in format AMSBIB
\Bibitem{Bug84}
\by Ya.~S.~Bugrov
\paper Linear means of Fourier series and integrals and the rate of their convergence
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~10
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 170
\pages 77--85
\mathnet{http://mi.mathnet.ru/tm2195}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=790328}
\zmath{https://zbmath.org/?q=an:0568.42006|0613.42005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 170
\pages 83--94
Linking options:
  • https://www.mathnet.ru/eng/tm2195
  • https://www.mathnet.ru/eng/tm/v170/p77
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:160
    Full-text PDF :74
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024